# SDR TAOA079708

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS/LGA - FLT 6141 - DURING L/S CHECK, FOUND LEFT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.  (X)
